MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013468-200
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation was unable to determine a conclusive cause for the reported balloon rupture.
 
Event or Problem Description
It was reported the procedure was to treat a lesion with moderate calcification in the superficial femoral artery (sfa).The armada 18 balloon catheter was advanced to the target lesion with no resistance noted.During inflation of the armada 18, a pinhole was noted in the balloon at 6 atmospheres.The device was removed without any issues and a new armada 18 was used in the procedure successfully.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5937211
Report Number2024168-2016-05937
Device Sequence Number794283
Product Code LIT
UDI-Device Identifier08717648208249
UDI-Public(01)08717648208249(17)191231(10)6070441
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number1013468-200
Device Lot Number6070441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2016
Initial Report FDA Received Date09/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1